# SDR DL764080169

- Difficulty date: February 1, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 24,887 hours, 7,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 38FG THRU 44FG, REMOVED AND REPLACED ELECTRICAL CONNECTOR AT SEAT ROW 44FG IAW SWPM 20-10-13 AND OPS CHECKED GOOD IAW B767-400 MM 33-51-10.
